# SDR TWAA9816103

- Difficulty date: October 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N988Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47134
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Condition: Cracked
- Location: Bs 658
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND CRACK AT BOTTOM FWD SIDE OF FORMER RING BELOW CABIN FLOOR STA 658 LT.  REPAIRED PER SRM 53-03, FIG 16.  INSTALLED DOUBLER WITH HI-LOKS AS REQUIRED.
